# SDR SWAA022640

- Difficulty date: November 9, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 49,858 hours, 42,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED AFT LOWER FLASHLIGHT PER MM.
